# SDR ASOA200901196

- Difficulty date: October 30, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 19,203 hours, 16,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 LBL 27.0 INTERCOSTAL ANGLE CRACKED.  REMOVED AND REPLACED FS 484, LBL 27.0 INTERCOSTAL ANGLE IAW SRM 51-42-06 AND REO 601-R53-41-1106.
